MAUDE Adverse Event Report: ZIMMER SWITZERLAND MANUFACTURING GMBH NCB SCR I4.0 SELF-TAPPING 26MM; NCB PLATING SYSTEM, PROXIMAL TIBIA PLATES

ZIMMER SWITZERLAND MANUFACTURING GMBH NCB SCR I4.0 SELF-TAPPING 26MM; NCB PLATING SYSTEM, PROXIMAL TIBIA PLATES
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 09/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer did receive per for review.The manufacturer did not receive the device for investigation.Where lot numbers were received for the devices, the device history records were reviewed and found to be conforming.A cause for this specific event cannot be ascertained from the information provided.As soon as supplemental information becomes available an updated report will be submitted.(b)(4).
 
Event or Problem Description
Patient was implanted on the unknown side and underwent revision surgery due to periprosthetic fracture.Contributing factors: surgeon reports poor bone stock in the revision operation so i think it is safe to assume she had osteoporosis.There were no signs of infection noted.No signs of callus noted so would be classed as a delayed union given it was only 5-6 weeks after the first operation i think its too early to call it a non-union.
 
Additional Manufacturer Narrative
Additional information was received.This device was moved from main product to associated product as the main product (ncb shaft plate, reported with mdr report number 0009613350-2020-00599) fractured.Please invalidate this case from your system.Zimmer gmbh will invalidate this case from the system.Zimmer reference number of this file is (b)(4).
 
Event or Problem Description
See h10.

Brand Name
NCB SCR I4.0 SELF-TAPPING 26MM
Common Device Name
NCB PLATING SYSTEM, PROXIMAL TIBIA PLATES
Manufacturer (Section D)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
MDR Report Key11192036
Report Number0009613350-2021-00025
Device Sequence Number3940941
Product Code HRS
UDI-Device Identifier00889024291409
UDI-Public00889024291409
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K061211
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/31/2020
Device Model NumberN/A
Device Catalogue Number02.02155.026
Device Lot Number2841143
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/07/2021
Supplement Date Received by Manufacturer05/28/2021
Initial Report FDA Received Date01/19/2021
Supplement Report FDA Received Date06/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight79